# SDR CALA2022052501351

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 66,319 hours, 28,406 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Seal
- Part number: D5461038200100
- Part serial: NA
- Condition: Departed
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 P/N D5461038200100 PEELED BACK AND BROKE OFF DEPARTING A/C APPROXIMATELY 15" X 4" THIN METAL PART. REMOVED REMAING PIECE OF SEAL AND REPLACED WITH NEW SEAL.
